Alert archive / Pennsylvania / Winter Weather Advisories in 2017

Winter Weather Advisory 12, NWS Philadelphia/Mount Holly

March 17, 20175 counties in Pennsylvania; Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 17, 2017, 3:46 PM EDT for 5 counties in Pennsylvania; Morris County, Sussex County, Warren County, New Jersey. It took effect at Mar 18, 2017, 8:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2017, 3:46 PM EDT (19:46 UTC)
In effect from
Mar 18, 2017, 8:00 AM EDT
Expired
Mar 18, 2017, 11:32 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 122 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

394 
WWUS41 KPHI 171946
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
346 PM EDT Fri Mar 17 2017

NJZ001-007-008-PAZ054-055-060>062-180800-
/O.NEW.KPHI.WW.Y.0012.170318T1000Z-170319T1000Z/
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Morristown, 
Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, 
and Easton
346 PM EDT Fri Mar 17 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM
EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Winter
Weather Advisory for a wintry mix of precipitation, which is in 
effect from 6 AM Saturday to 6 AM EDT Sunday.

* LOCATIONS...Berks County, the southern Poconos, the Lehigh 
  Valley, and adjacent northwest New Jersey.

* HAZARD TYPES...Snow and light freezing rain.

* ACCUMULATIONS...Snow accumulation of 2 to 4 inches, along with
  around a trace to a tenth of an inch of ice. The highest
  accumulations of snow and ice are expected in the higher 
  elevations.

* TIMING...Light snow is expected to begin overnight with
  accumulations less than an inch expected by daybreak Saturday.
  Snow is expected to transition to freezing drizzle or light 
  freezing rain Saturday morning and continue through early 
  afternoon. A switchover back to light to moderate snow is 
  expected late Saturday afternoon. Snow should diminish late 
  Saturday night.

* IMPACTS...Snow and ice accumulations will create treacherous
  driving conditions. 

* WINDS...East 5 to 10 mph with gusts up to 20 mph.

* TEMPERATURES...In the mid 20s to lower 30s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow...sleet...or
freezing rain will cause travel difficulties. Be prepared for 
slippery roads and limited visibilities...and use caution while 
driving.

Report Snow and ice accumulation to the National Weather Service 
by calling our trained spotter line...posting to the NWS Mount 
Holly Facebook page...or using Twitter.

Snowfall and ice accumulation forecast maps in addition to
experimental probabilistic snowfall information for the latest
event are available online at www.weather.gov/phi/winter

&&

$$

CMS/JRK
3 follow-up statements
941 
WWUS41 KPHI 180148
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
948 PM EDT Fri Mar 17 2017


NJZ001-007-008-PAZ054-055-060>062-181400-
/O.CON.KPHI.WW.Y.0012.170318T1000Z-170319T1000Z/
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Morristown, 
Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, 
and Easton
948 PM EDT Fri Mar 17 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY
TO 6 AM EDT SUNDAY...

* LOCATIONS...Berks County, the southern Poconos, the Lehigh 
  Valley, and adjacent northwest New Jersey.

* HAZARD TYPES...Snow and maybe some light freezing rain.

* ACCUMULATIONS...Snow accumulation of 2 to 6 inches, along with
  around a trace to a tenth of an inch of ice. The highest
  accumulations of snow and ice are expected in the higher
  elevations. There may be considerable melting on pavement during
  the daylight hours, especially treated pavements.  

* TIMING...Intermittent mostly light snow is expected to begin
  Saturday morning toward sunrise and become heavier late in the
  day and early Saturday night. There could be a period of  
  freezing rain or drizzle during late morning or early afternoon.
  The most significant impact from this winter weather event 
  should occur between 5 PM Saturday and 5 AM Sunday. 
  
* IMPACTS...Snow and ice accumulations will create slippery
  driving conditions, especially Saturday evening and night.  

* WINDS...East 5 to 10 mph with gusts up to 20 mph.

* TEMPERATURES...In the mid 20s to lower 30s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow...sleet...or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities...and use caution while
driving.

Report Snow and ice accumulation to the National Weather Service
by calling our trained spotter line...posting to the NWS Mount
Holly Facebook page...or using Twitter.

Snowfall and ice accumulation forecast maps in addition to
experimental probabilistic snowfall information for the latest
event are available online at www.weather.gov/phi/winter

&&

$$
Drag
331 
WWUS41 KPHI 180756
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
356 AM EDT Sat Mar 18 2017

NJZ001-007-008-PAZ054-055-060>062-182100-
/O.EXT.KPHI.WW.Y.0012.170318T1200Z-170319T1000Z/
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Morristown, 
Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, 
and Easton
356 AM EDT Sat Mar 18 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING 
TO 6 AM EDT SUNDAY...

* LOCATIONS...Berks County, the Lehigh Valley and the Poconos in 
  Pennsylvania, as well as northwestern New Jersey.

* HAZARD TYPE...Snow.

* SNOW ACCUMULATIONS...3 to 6 inches in the elevated terrain,
  mainly above 1000 feet, and generally 1 to 3 inches in the 
  valleys. There will be considerable melting on paved surfaces 
  during the daylight hours.

* TIMING...Intermittent snow is expected to develop this morning.
  The snow is forecast to become steadier during the afternoon and
  it will mix with or change to rain in the valleys. The
  precipitation is expected to change back to all snow tonight. 
  The most significant impact from this winter weather event 
  should occur between 5:00 PM today and 5:00 AM Sunday.

* IMPACTS...Snow may create slippery conditions on area roads and
  walkways, especially this evening and tonight.

* WINDS...East around 5 to 10 MPH today and northeast around 10
  MPH tonight.

* TEMPERATURES...Generally in the 30s today, falling into the 
  middle 20s to lower 30s tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Winter Weather Advisory means that snow may cause travel 
difficulties. Be prepared for slippery roads and limited 
visibility...and use extra caution while driving.

Report snow and ice accumulations to the National Weather Service
by calling our trained spotter line...posting to the NWS Mount 
Holly Facebook page...or by using Twitter.

Snowfall and ice accumulation forecast maps in addition to 
experimental probabilistic snowfall information for this event are
available online at www.weather.gov/phi/winter

&&

$$

Iovino
715 
WWUS41 KPHI 181532
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
1132 AM EDT Sat Mar 18 2017

NJZ001-007-008-PAZ054-055-060>062-181645-
/O.CAN.KPHI.WW.Y.0012.000000T0000Z-170319T1000Z/
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
Including the cities of Newton, Washington, Morristown, 
Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, 
and Easton
1132 AM EDT Sat Mar 18 2017

...WINTER WEATHER ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Winter Weather Advisory.

Occasional light snow and flurries will continue into the 
afternoon and this evening. Spotty light freezing rain or freezing
drizzle may also develop this afternoon and evening but icing 
will mainly be confined to the highest ridges above 1000 ft in 
elevation as temperatures rise above freezing in the valleys. The 
potential for a band of heavier snow tonight with an upper low 
passing by has shifted well south and west of the area.

$$
JRK

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 17, 10:04 AM EDT, 5 hours 42 minutes earlier.

Area forecast discussion, Mar 17, 10:04 AM EDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1004 AM EDT Fri Mar 17 2017

.SYNOPSIS...
High pressure will slide to our south today, then low pressure
moving across the Great Lakes arrives in our area later tonight
and Saturday. This storm looks to redevelop off the Mid Atlantic
coast Saturday night then strengthen as it slowly tracks out to sea
through Sunday. High pressure briefly arrives for Monday, then a
cold front moves through Monday night and Tuesday morning. A
secondary cold front should move through Tuesday night, then high
pressure builds in later Wednesday and Thursday before shifting into
New England Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Surface high pressure was centered over the Carolinas this
morning. The day has started out with sunny skies and
relatively light W-NW winds across our area with the northern
Mid Atlantic positioned on the northern side of the high. The
high will progress of the Southeast U.S. coast this afternoon
but its ridge axis extending northward across our region. The
end result will be a quiet weather day. Expect increasing clouds
during the second half of the afternoon as moisture in the mid
and high levels arrives in from the W-SW.

Minor adjustments were made to the high temperature forecast
for today, generally reflecting a slightly warm trending from
the previous forecast as temperatures are already rebounding
rather quickly. Still kept highs a few degrees lower than stat
guidance N/W of I-95 where there is still a deep snow pack but
not quite as cold as what the raw gridded model output from our
hi-res model guidance (e.g., HRRR/RAP/WRF ARW/NMM) since
observations at 9 AM were already within a few degrees of what
these models had for highs. Forecast highs range from the
middle 30s in the southern Poconos and NW NJ to the mid 40s
in the I-95 cities and coastal plain in NJ and Delmarva.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
A clipper system is forecast to drop from Manitoba today over the
Great Lakes for tonight. An area of lift and increasing moisture
ahead of the system is expected to influence our weather at that
time. An increasing and lowering cloud cover is anticipated for
tonight. Light precipitation is forecast to spread into our region
from the west and southwest after midnight.

Any precipitation should be all snow generally north of the east-
west Turnpike in Pennsylvania and north of Interstate 195 in New
Jersey. A developing southeast to south flow should allow the
boundary layer to warm enough to result in a mix with or change to
rain in areas to the south of the above mentioned line.

Where snow occurs, new accumulations are expected to be limited to
around a half inch or less.

The wind should begin the night light and variable. However, it is
expected to settle into the east to south quadrant and it will
likely increase to 5 to 10 MPH on the coastal plain late tonight.

Low temperatures are forecast to favor the 20s from the Poconos and
the Lehigh Valley into northern and central New Jersey. Lows should
be mostly in the 30s in southeastern Pennsylvania, southern New
Jersey, Delaware and northeastern Maryland.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...It appears that winter is not done yet as some accumulating
snow is looking more likely for at least the northern portions of
our area Saturday into early Sunday.

Synoptic Setup...A potent upper-level trough/closed low is forecast
to dig into the Northeast and Mid Atlantic regions from the Great
Lakes during Saturday. While this feature is potent, the pattern
looks fairly progressive overall. This should result in a clipper
system over the Great Lakes to weaken and then redevelop off the
Mid Atlantic coast over the weekend. While it may become captured
beneath the closed low, the storm is forecast to move out to sea
during Sunday. The forecast challenge is with the placement of
organized mesoscale lift, especially associated with a trough
stretching back to the west of the surface low, and the precipitation
types. This feature should be shifting farther away Monday as
some ridging arrives, then another trough amplifies across eastern
Canada around midweek. A shift in the pattern may then allow stronger
ridging in the East toward late week as a trough amplifies from
the central Plains to the Midwest. We used a model/continuity blend
for Saturday through Sunday night, then blended in the 00z WPC Guidance
thereafter. Most of the focus was on Saturday into Sunday. Some
adjustments were then made following additional collaboration with
our neighboring offices.

For Saturday and Sunday...A potent upper-level trough which should
close off moves across the Northeast and northern Mid Atlantic. An
associated clipper in the Great Lakes should redevelop off the Mid
Atlantic coast as energy transfers southeastward. The model guidance
is in decent agreement however the details still need to be worked
out. The initial precipitation should be mostly tied to warm air
advection and associated strengthening isentropic upglide. This may
be light for awhile Saturday as we await stronger lift to develop
once the surface low redevelops to our east and strengthens. There
should be an inverted trough that becomes orientated across our
northern zones, and it is within this corridor where stronger lift
should become focused. The location of this feature will determine
where heavier precipitation occurs. It should be cold enough for the
far northern zones, especially the higher terrain, for mainly all
snow, with 1-3/2-4 inches of accumulation anticipated. As some
warming initially arrives aloft, snow mixes with and changes to rain
from south to north with all rain farther south. There could be some
sleet mixed in or a narrow zone of brief freezing rain, and therefore
the precipitation type is a bit lower confidence. A mention of this
system continues to be included in the Hazardous Weather Outlook.

Some cooling should take place Saturday night with the rain/snow
line collapsing south and eastward. The forecast challenge is
determining the strength and movement of the inverted strong as
this may pivot south and then eastward and possibly assist in
focusing a bit more snow as some cooling occurs. We therefore
increased the PoPs for a time across the northern to categorical,
then these decrease later Saturday night and early Sunday from west
to east as the system pulls away. Some precipitation could linger
longer into Sunday particularly if the surface low is captured by
the closed low aloft and is a bit farther west. We opted to keep
some higher PoPs closer to the coast Sunday morning. As the storm
strengthens and moves away, a gusty wind will occur especially near
the coast and then everywhere on Sunday.

For Monday and Tuesday...High pressure should build in briefly
Monday before shifting offshore. The next incoming trough, which may
involve an amplifying one again within the northern stream, looks to
arrive later Monday night and Tuesday. This trough may become
more focused just to our north, however a cold front is forecast to
move through our area later Monday night into Tuesday. This may
result in some showers. Milder air however should surge in ahead
of a secondary cold front that arrives Tuesday night.

For Wednesday and Thursday...A potential start of a pattern change,
at least for a time, looks to offer a trough developing in the
Plains with downstream ridging. This ridging allows for strong high
pressure near the Upper Great Lakes to build down into our area
during the course of Wednesday, then it shifts into New England
during Thursday. This setup would allow for a cooler northerly flow
to be in place for our area with dry conditions anticipated, however
eventually we should get into a developing return flow as low
pressure moves toward the western Great Lakes Thursday night.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

VFR conditions are expected today under a mostly clear sky. Clouds
should be on the increase tonight and ceilings will lower.
Precipitation is forecast to arrive from SW to NE between 04-08Z
and conditions are anticipated to lower into the MVFR category
with some locations falling to IFR. The precipitation should
favor snow at the onset for all TAF sites except maybe MIV and
ACY, then mix with and eventually changeover to all rain for
I-95 TAF sites (ILG first, TTN last) late tonight.

A period of rain/drizzle is possible during the morning and
early afternoon hours on Saturday. At RDG and ABE, there is a
slight chance and a brief window for freezing drizzle in the
morning just before temperature warm to above 32F and we lose
our ice crystal growth (meaning drizzle instead of snow). It
may change back to snow or a rain/snow mix late in the afternoon
at RDG/ABE as heavier precip moves back into the region.

A west wind around 8 to 12 knots is expected for today. Gusts to
20 kt are also possible but mainly during the morning The wind
should become light and variable this evening before settling
into the east to south quadrant late tonight at less than 10
knots.

OUTLOOK...
Saturday and Sunday...MVFR/IFR conditions are anticipated with times
of snow and rain. Some light snow accumulations look to occur,
mainly north and west of PHL. Conditions may begin to improve
to VFR during Sunday as any rain and snow ends, however this will
depend on how quickly low pressure offshore moves farther away.
North-northwest winds Sunday may gust up to 25 knots, before
diminishing some at night.

Monday...VFR with increasing clouds, then ceilings should
lower mainly at night as a cold front arrives with some showers.

Tuesday...MVFR ceilings possible early if a cold front is slow to
clear the area, otherwise VFR. Northwest winds may gust to around 25
knots. A secondary cold front moves through at night, however it
appears to have limited moisture with it.

&&

.MARINE...
No hazards on the waters though W wind gusts in the lower 20s
kt are expected this morning before weakening even further this
afternoon and evening. Winds shift out of the SE to S late
tonight around 10 kt.

Waves on our ocean waters should be mainly in the 2 to 3 foot
range. Waves on Delaware Bay are forecast to be 2 feet or less.

OUTLOOK...
Saturday and Sunday...Small Craft Advisory conditions develop
especially Saturday night into Sunday from north to south. It is
possible gusts approach gale force for a time late Saturday night
and Sunday morning. The conditions should then settle below advisory
criteria Sunday night.

Monday and Tuesday...The conditions should be below Small Craft
Advisory criteria. However, wind gusts may reach to around 25 knots
Tuesday night in the wake of a secondary cold front.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Klein
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino/Klein
Marine...Gorse/Iovino/Klein
Hazardous weather outlook, Mar 17, 4:09 AM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
409 AM EDT Fri Mar 17 2017

NJZ001-007>010-PAZ054-055-060>062-103-105-180815-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Montgomery-Upper Bucks-
409 AM EDT Fri Mar 17 2017

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Some light snow accumulations may occur late tonight which may lead
to areas of slippery travel.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

For Saturday into Sunday...Accumulating snow is expected for parts of
the region, with the highest amounts near and north of I-80. There
could be some sleet mixed in or a brief pocket of freezing rain as a
changeover to rain occurs for many from south to north Saturday.
Snow accumulations can result in areas of slippery travel.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-MDZ008-NJZ012>019-PAZ070-071-101-102-104-106-180815-
New Castle-Cecil-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Eastern Montgomery-
Lower Bucks-
409 AM EDT Fri Mar 17 2017

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

For Saturday...A coating to an inch of snow is possible for some
areas early or at night, which may result in some slippery conditions
where temperatures drop to near freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-MDZ012-015-019-020-NJZ020>027-180815-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
409 AM EDT Fri Mar 17 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-180815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
409 AM EDT Fri Mar 17 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 3:52 PM EDTGale WatchPHI12 hr
Mar 17, 3:52 PM EDTSmall Craft AdvisoryPHI27 hr
Mar 17, 6:45 PM EDTSmall Craft AdvisoryPHI41 hr

Nearby

Winter Weather Advisories in Pennsylvania, 2017Winter Weather Advisories in New Jersey, 2017Every winter weather advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.